# SDR AWXA0000722

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK GOUGED AT FS 340, RBL 25.  REMOVED, FAB''D REPLACEMENT TRACK AND INSTALLED SEAT TRACK IAW 737 SRM 53-10-5 FIG 2.
